MathSciNet Relay Station
MathSciNet bibliographic data
MR1815220 (2002h:82049) 82B43 (60D05 60K35)
Benjamini, Itai; Schramm, Oded Percolation in the hyperbolic plane. J. Amer. Math. Soc. 14 (2001), no. 2, 487–507 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement